Corrections to “Differential topology from the point of view of simple homotopy theory” and further remarks
Publications Mathématiques de l'IHÉS, Tome 22 (1964), pp. 81-91.
@article{PMIHES_1964__22__81_0,
     author = {Mazur, Barry},
     title = {Corrections to {{\textquotedblleft}Differential} topology from the point of view of simple homotopy theory{\textquotedblright} and further remarks},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {81--91},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {22},
     year = {1964},
     zbl = {0173.51301},
     mrnumber = {32 #3075},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1964__22__81_0/}
}
TY  - JOUR
AU  - Mazur, Barry
TI  - Corrections to “Differential topology from the point of view of simple homotopy theory” and further remarks
JO  - Publications Mathématiques de l'IHÉS
PY  - 1964
DA  - 1964///
SP  - 81
EP  - 91
VL  - 22
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1964__22__81_0/
UR  - https://zbmath.org/?q=an%3A0173.51301
UR  - https://www.ams.org/mathscinet-getitem?mr=32 #3075
LA  - en
ID  - PMIHES_1964__22__81_0
ER  - 
Mazur, Barry. Corrections to “Differential topology from the point of view of simple homotopy theory” and further remarks. Publications Mathématiques de l'IHÉS, Tome 22 (1964), pp. 81-91. http://archive.numdam.org/item/PMIHES_1964__22__81_0/

[1] B. Mazur, Differential topology from the point of view of simple homotopy theory, Publ. math., I.H.E.S., n° 15 (1963). | Numdam | MR 28 #4550 | Zbl 0173.51203

[2] B. Mazur, Morse theory in three categories, Symposium in Honor of Marston Morse, (1963), Princeton.

[3] B. Mazur, Definition of equivalence of combinatorial imbeddings, Publ. math., I.H.E.S., n° 3 (1959). | Numdam | MR 22 #7134 | Zbl 0119.38702